# SDR UALA2011103105874

- Difficulty date: October 30, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,061 hours, 8,667 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 8112507
- Part serial: 9
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT REVERSER STATUS MSG.  MANUALLY REVERSE AND NO HELP.  INOP REVERSER PER MEL.  ACTUATED REVERSER.  ACP GND TEST.  ACP MAT TEST.  FOUND FAULT 7851752.  NEED TO ACCOMPLISH FIM TASK 78-34-817 FOR FURTHER TROUBLESHOOTING.  RIGHT ENGINE REVERSER REMAINS DEACTIVATED PER MEL 7831A.  REPLACED ERU.
